# SDR DALA2017112308320

- Difficulty date: November 22, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON INTERNAL FACE OF SLAT SKIN SS 119,   RT WING NR 1 SLAT.   REPAIRED IAW ETI-17-17-240,  REVISION 2,  AND ER/A 562401-14, REVISION ORIGINAL.
